# SDR BSAASDR0711

- Difficulty date: May 11, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 25,167 hours, 33,729 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Mains
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHEN CREW SELECTED GEAR DOWN, THE LANDING GEAR CONTROL RELAY CIRCUIT BREAKER TRIPPED HALFWAY THROUGH THE GEAR EXTENSION.  CREW ABORTED LANDING, PERFORMED MANUAL EXTENSION AND LANDED WITH NO FURTHER INCIDENT.  THE GEAR CB WAS RESET, AND THE GEAR WAS CYCLED MULTIPLE TIMES WITH NO FAILURE.  GEAR CONTROL PCB AND WIRING WERE INSPECTED, AND NO DEFECT FOUND.  PERFORMED MUTLIPLE GEAR SWINGS WITH NO FAILURE.
